Annali di Matematica Pura ed Applicata


Annali di Matematica Pura ed Applicata

Content available at:

Publisher: Springer Berlin / Heidelberg

This journal, the oldest scientific periodical in Italy, was originally
edited by Barnaba Tortolini and Francesco Brioschi and has appeared since
1850. Nowadays it is managed by a nonprofit organization, the Fondazione
Annali di Matematica Pura ed Applicata.

This journal publishes articles on virtually any subject of pure and applied
mathematics, authored by scientists of all nationalities.

Articles must be original and written in one of the following languages:
English, French, German and Italian.

ISSN: 0373-3114 (print version)
ISSN: 1618-1891 (electronic version)

Redattore capo - Editor in Chief:

Giorgio Talenti
Dipartimento di Matematica "U. Dini"
Firenze, Italia


Content available by subscription. Free content available online.

Abstracts available online. Articles available in PDF format.

Current Issue: Volume 188 Number 1 / January 2009

Date: 15 October 2008

Original posting date: 
Wednesday, October 15, 2008
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607